# SDR SWAA2025011679646

- Difficulty date: December 19, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 61,853 hours, 41,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT SURROUND; CORROSION ON TRESHOLD WEB (AS MARKED)<[01] REMOVED AND REPLACED FCB SUB-THRESHOLD WEB IAW SRM 51-40-02 AND DWG 143A8330 REV:A;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
